Alert archive / Tennessee / River Flood Warnings in 2010

River Flood Warning 2, NWS Nashville, TN

January 24, 2010Bedford County, Tennessee

NWS Nashville, TN issued this river flood warning at Jan 24, 2010, 9:00 AM CST for Bedford County, Tennessee. It was in force for 23 hr.

The area

The counties it named.

The facts

Issued
Jan 24, 2010, 9:00 AM CST (15:00 UTC)
Expired
Jan 25, 2010, 8:01 AM CST
In force
23 hr
Issued by
NWS Nashville, TN
Flood severity
Minor

County Bedford County, TN

The radar

The Northeast Alabama radar (KHTX), 73 km from the middle of the area, began a volume at 14:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The text

As transmitted, in the capitals the NWS used until 2016.

002 
WGUS44 KOHX 241500
FLWOHX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN 
900 AM CST SUN JAN 24 2010

...THE NATIONAL WEATHER SERVICE IN NASHVILLE, TN HAS ISSUED A FLOOD WARNING FOR 
THE FOLLOWING RIVERS IN MIDDLE TENNESSEE...

  GARRISON FORK NEAR WARTRACE AFFECTING BEDFORD COUNTY

. RECENT HEAVY RAINFALL HAS CAUSED GARRISON FORK NEAR WARTRACE TO OVERFLOW 
ITS BANKS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

AVOID FLOODED AREAS ALONG THE RIVER...AND MOVE PERSONAL BELONGINGS TO HIGHER 
GROUND. NEVER DRIVE THROUGH FLOODED ROADS AS THE DEPTH OF WATER MAY BE TOO GREAT
TO PASS...EVEN IN TRUCKS OR SPORT UTILITY VEHICLES. IF YOU COME ACROSS A FLOODED
ROAD...TURN AROUND DON'T DROWN.

STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA FOR FURTHER INFORMATION 
FROM THE NATIONAL WEATHER SERVICE.

&&

TNC003-250300-
/O.NEW.KOHX.FL.W.0002.100124T1522Z-100125T1845Z/
/WTTT1.1.ER.100124T1522Z.100125T0000Z.100125T1245Z.NO/
900 AM CST SUN JAN 24 2010

THE NATIONAL WEATHER SERVICE IN NASHVILLE, TN HAS ISSUED A 

* FLOOD WARNING FOR 
  THE GARRISON FORK NEAR WARTRACE
* FROM THIS MORNING UNTIL MONDAY AFTERNOON.
* AT 08AM SUNDAY THE STAGE WAS...7.8 FEET 
* THE RIVER IS FORECAST TO CREST NEAR 9 FEET AROUND MIDNIGHT TONIGHT.
  MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 8.0 FEET.
* AT 8.0 FEET...WATER BEGINS TO FLOW OVER THE LOW WATER CROSSING ON BUGSCUFFLE 
  ROAD.

$$
MTP
9 follow-up statements
906 
WGUS44 KOHX 241512 CCA
FLWOHX

BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING...CORRECTED FOR CREST
NATIONAL WEATHER SERVICE NASHVILLE TN 
912 AM CST SUN JAN 24 2010

...THE NATIONAL WEATHER SERVICE IN NASHVILLE, TN HAS ISSUED A FLOOD WARNING FOR 
THE FOLLOWING RIVERS IN MIDDLE TENNESSEE...

  GARRISON FORK NEAR WARTRACE AFFECTING BEDFORD COUNTY

. RECENT HEAVY RAINFALL HAS CAUSED GARRISON FORK NEAR WARTRACE TO OVERFLOW 
ITS BANKS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

AVOID FLOODED AREAS ALONG THE RIVER...AND MOVE PERSONAL BELONGINGS TO HIGHER 
GROUND. NEVER DRIVE THROUGH FLOODED ROADS AS THE DEPTH OF WATER MAY BE TOO GREAT
TO PASS...EVEN IN TRUCKS OR SPORT UTILITY VEHICLES. IF YOU COME ACROSS A FLOODED
ROAD...TURN AROUND DON'T DROWN.

STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA FOR FURTHER INFORMATION 
FROM THE NATIONAL WEATHER SERVICE.

&&

TNC003-250300-
/O.NEW.KOHX.FL.W.0002.100124T1512Z-100125T1845Z/
/WTTT1.1.ER.100124T1522Z.100125T0000Z.100125T1245Z.NO/
912 AM CST SUN JAN 24 2010

THE NATIONAL WEATHER SERVICE IN NASHVILLE, TN HAS ISSUED A 

* FLOOD WARNING FOR 
  THE GARRISON FORK NEAR WARTRACE
* FROM THIS MORNING UNTIL MONDAY AFTERNOON.
* AT 08AM SUNDAY THE STAGE WAS...7.8 FEET 
* THE RIVER IS FORECAST TO CREST NEAR 9 FEET AROUND NOON TODAY.
  MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 8.0 FEET.
* AT 8.0 FEET...WATER BEGINS TO FLOW OVER THE LOW WATER CROSSING ON BUGSCUFFLE 
  ROAD.

$$
MTP
843 
WGUS44 KOHX 241526
FLWOHX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN 
926 AM CST SUN JAN 24 2010

...THE NATIONAL WEATHER SERVICE IN NASHVILLE, TN HAS ISSUED A FLOOD WARNING FOR 
THE FOLLOWING RIVERS IN TENNESSEE...
 
  GARRISON FORK NEAR WARTRACE AFFECTING BEDFORD COUNTY

. RECENT HEAVY RAINFALL HAS CAUSED GARRISON FORK NEAR WARTRACE TO OVERFLOW 
ITS BANKS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

AVOID FLOODED AREAS ALONG THE RIVER...AND MOVE PERSONAL BELONGINGS TO HIGHER 
GROUND. NEVER DRIVE THROUGH FLOODED ROADS AS THE DEPTH OF WATER MAY BE TOO GREAT
TO PASS...EVEN IN TRUCKS OR SPORT UTILITY VEHICLES. IF YOU COME ACROSS A FLOODED
ROAD...TURN AROUND DON'T DROWN.

STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA FOR FURTHER INFORMATION 
FROM THE NATIONAL WEATHER SERVICE.

&&

TNC003-250326-
/O.COR.KOHX.FL.W.0002.100124T1500Z-100125T2045Z/
/WTTT1.1.ER.100124T1416Z.100125T0000Z.100125T1245Z.NO/
926 AM CST SUN JAN 24 2010

* AT 09AM SUNDAY THE STAGE WAS...8.6 FEET 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 8.0 FEET.
* AT 8.0 FEET...WATER BEGINS TO FLOW OVER THE LOW WATER CROSSING ON BUGSCUFFLE 
  ROAD.

$$
MTP
466 
WGUS84 KOHX 241656
FLSOHX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NASHVILLE TN
1056 AM CST SUN JAN 24 2010

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN TENNESSEE...
 
  GARRISON FORK NEAR WARTRACE AFFECTING BEDFORD COUNTY 
 
. RECENT HEAVY RAINFALL HAS CAUSED GARRISON FORK NEAR WARTRACE TO OVERFLOW 
ITS BANKS. RAINFALL SHOULD BEGIN TO DECREASE ACROSS THE AREA AROUND NOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

AVOID FLOODED AREAS ALONG THE RIVER...AND MOVE PERSONAL BELONGINGS TO HIGHER 
GROUND. NEVER DRIVE THROUGH FLOODED ROADS AS THE DEPTH OF WATER MAY BE TOO GREAT
TO PASS...EVEN IN TRUCKS OR SPORT UTILITY VEHICLES. IF YOU COME ACROSS A FLOODED
ROAD...TURN AROUND DON'T DROWN.

STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA FOR FURTHER INFORMATION 
FROM THE NATIONAL WEATHER SERVICE.

&&

TNC003-250456-
/O.EXT.KOHX.FL.W.0002.000000T0000Z-100125T1607Z/
/WTTT1.1.ER.100124T1416Z.100124T1800Z.100125T1007Z.NO/
1056 AM CST SUN JAN 24 2010

...FLOOD WARNING EXTENDED UNTIL 01/25 10:07...THE FLOOD WARNING CONTINUES FOR
  THE GARRISON FORK NEAR WARTRACE
* UNTIL 01/25 10:07.
* AT 10AM SUNDAY THE STAGE WAS 9.7 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 8.0 FEET. 
* THE RIVER WILL CONTINUE RISING TO NEAR 11.0 FEET BY THIS AFTERNOON. THE RIVER 
  WILL FALL BELOW FLOOD STAGE EARLY TOMORROW.
* AT 8.0 FEET...WATER BEGINS TO FLOW OVER THE LOW WATER CROSSING ON BUGSCUFFLE 
  ROAD.

$$
MTP
915 
WGUS84 KOHX 241831
FLSOHX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NASHVILLE TN
1231 PM CST SUN JAN 24 2010

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN TENNESSEE...

  GARRISON FORK NEAR WARTRACE AFFECTING BEDFORD COUNTY 
 
. RECENT HEAVY RAINFALL HAS CAUSED GARRISON FORK NEAR WARTRACE TO OVERFLOW 
ITS BANKS. RAINFALL SHOULD BEGIN TO DECREASE ACROSS THE AREA EARLY THIS
AFTERNOON..

PRECAUTIONARY/PREPAREDNESS ACTIONS...

AVOID FLOODED AREAS ALONG THE RIVER...AND MOVE PERSONAL BELONGINGS TO HIGHER 
GROUND. NEVER DRIVE THROUGH FLOODED ROADS AS THE DEPTH OF WATER MAY BE TOO GREAT
TO PASS...EVEN IN TRUCKS OR SPORT UTILITY VEHICLES. IF YOU COME ACROSS A FLOODED
ROAD...TURN AROUND DON'T DROWN.

STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA FOR FURTHER INFORMATION 
FROM THE NATIONAL WEATHER SERVICE.

&&

TNC003-250631-
/O.CON.KOHX.FL.W.0002.000000T0000Z-100125T1600Z/
/WTTT1.1.ER.100124T1416Z.100124T1800Z.100125T1000Z.NO/
1231 PM CST SUN JAN 24 2010

THE FLOOD WARNING CONTINUES FOR
  THE GARRISON FORK NEAR WARTRACE
* UNTIL 10 AM MONDAY MORNING.
* AT 12PM SUNDAY THE STAGE WAS 11.4 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 8.0 FEET. 
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY EARLY TOMORROW.
* AT 8.0 FEET...WATER BEGINS TO FLOW OVER THE LOW WATER CROSSING ON BUGSCUFFLE 
  ROAD.

$$
MTP
996 
WGUS84 KOHX 242028
FLSOHX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NASHVILLE TN
228 PM CST SUN JAN 24 2010

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN TENNESSEE...
 
  GARRISON FORK NEAR WARTRACE AFFECTING BEDFORD COUNTY 
 
. RECENT HEAVY RAINFALL HAS CAUSED GARRISON FORK NEAR WARTRACE TO OVERFLOW
ITS BANKS. RAINFALL HAS CEASED TEMPORARILY...BUT COULD START AGAIN LATER
THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

AVOID FLOODED AREAS ALONG THE RIVER...AND MOVE PERSONAL BELONGINGS TO HIGHER 
GROUND. NEVER DRIVE THROUGH FLOODED ROADS AS THE DEPTH OF WATER MAY BE TOO GREAT
TO PASS...EVEN IN TRUCKS OR SPORT UTILITY VEHICLES. IF YOU COME ACROSS A FLOODED
ROAD...TURN AROUND DON'T DROWN.

STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA FOR FURTHER INFORMATION 
FROM THE NATIONAL WEATHER SERVICE.

&&

TNC003-250828-
/O.EXT.KOHX.FL.W.0002.000000T0000Z-100127T0900Z/
/WTTT1.1.ER.100124T1416Z.100125T0000Z.100127T0900Z.NO/
228 PM CST SUN JAN 24 2010

...FLOOD WARNING EXTENDED UNTIL 01/27 03:00...THE FLOOD WARNING CONTINUES FOR
  THE GARRISON FORK NEAR WARTRACE
* AT 02PM SUNDAY THE STAGE WAS 12.2 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 8.0 FEET. 
* THE RIVER WILL CONTINUE RISING TO NEAR 13.5 FEET BY EARLY THIS EVENING...AND
  WILL THEN BEGIN A SLOW FALL. EXPECT THE RIVER TO REMAIN ABOVE FLOOD STAGE 
  THROUGH THE COMING DAYS.
* AT 8.0 FEET...WATER BEGINS TO FLOW OVER THE LOW WATER CROSSING ON BUGSCUFFLE 
  ROAD.

$$
581 
WGUS84 KOHX 242216
FLSOHX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NASHVILLE TN
416 PM CST SUN JAN 24 2010

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN TENNESSEE...

  GARRISON FORK NEAR WARTRACE AFFECTING BEDFORD COUNTY 
 
. RECENT HEAVY RAINFALL HAS CAUSED GARRISON FORK NEAR WARTRACE TO OVERFLOW
ITS BANKS. ADDITIONAL RAINFALL MAY BE POSSIBLE THIS EVENING AS A 
COLD FRONT MOVES TOWARDS THE AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

AVOID FLOODED AREAS ALONG THE RIVER...AND MOVE PERSONAL BELONGINGS TO HIGHER 
GROUND. NEVER DRIVE THROUGH FLOODED ROADS AS THE DEPTH OF WATER MAY BE TOO GREAT
TO PASS...EVEN IN TRUCKS OR SPORT UTILITY VEHICLES. IF YOU COME ACROSS A FLOODED
ROAD...TURN AROUND DON'T DROWN.

STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA FOR FURTHER INFORMATION 
FROM THE NATIONAL WEATHER SERVICE.

&&

TNC003-251016-
/O.CON.KOHX.FL.W.0002.000000T0000Z-100127T0900Z/
/WTTT1.1.ER.100124T1416Z.100125T0000Z.100127T0900Z.NO/
416 PM CST SUN JAN 24 2010

THE FLOOD WARNING CONTINUES FOR
  THE GARRISON FORK NEAR WARTRACE
* AT 04PM SUNDAY THE STAGE WAS 12.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 8.0 FEET. 
* THE RIVER HAS CRESTED AROUND 12.3 FEET...AND HAS BEGUN FALLING. ADDITIONAL 
  RISES MAY BE POSSIBLE WITH APPROACHING RAINFALL THIS EVENING.
* AT 8.0 FEET...WATER BEGINS TO FLOW OVER THE LOW WATER CROSSING ON BUGSCUFFLE 
  ROAD.

$$
739 
WGUS84 KOHX 250021
FLSOHX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NASHVILLE TN
621 PM CST SUN JAN 24 2010

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN TENNESSEE...

  GARRISON FORK NEAR WARTRACE AFFECTING BEDFORD COUNTY 
 
. RECENT HEAVY RAINFALL HAS CAUSED GARRISON FORK NEAR WARTRACE TO OVERFLOW
ITS BANKS. ADDITIONAL RAINFALL WILL BE POSSIBLE TONIGHT AS A COLD FRONT 
MOVES INTO THE AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

AVOID FLOODED AREAS ALONG THE RIVER...AND MOVE PERSONAL BELONGINGS TO HIGHER 
GROUND. NEVER DRIVE THROUGH FLOODED ROADS AS THE DEPTH OF WATER MAY BE TOO GREAT
TO PASS...EVEN IN TRUCKS OR SPORT UTILITY VEHICLES. IF YOU COME ACROSS A FLOODED
ROAD...TURN AROUND DON'T DROWN.

STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA FOR FURTHER INFORMATION 
FROM THE NATIONAL WEATHER SERVICE.

&&

TNC003-251221-
/O.CON.KOHX.FL.W.0002.000000T0000Z-100127T0900Z/
/WTTT1.1.ER.100124T1416Z.100124T2100Z.100127T0900Z.NO/
621 PM CST SUN JAN 24 2010

THE FLOOD WARNING CONTINUES FOR
  THE GARRISON FORK NEAR WARTRACE
* AT 06PM SUNDAY THE STAGE WAS 10.6 FEET. 
* THE RIVER WILL CONTINUE TO FALL...ALTHOUGH THE ONSET OF MORE RAINFALL 
  TONIGHT COULD LEAD TO ADDITIONAL RISES.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 8.0 FEET. 
* AT 8.0 FEET...WATER BEGINS TO FLOW OVER THE LOW WATER CROSSING ON BUGSCUFFLE 
  ROAD.

$$
643 
WGUS84 KOHX 250219
FLSOHX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NASHVILLE TN
819 PM CST SUN JAN 24 2010

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN TENNESSEE...

  GARRISON FORK NEAR WARTRACE AFFECTING BEDFORD COUNTY 
 
. RECENT HEAVY RAINFALL HAS CAUSED GARRISON FORK NEAR WARTRACE TO OVERFLOW
ITS BANKS. ADDITIONAL RAINFALL WILL BE POSSIBLE TONIGHT AS A COLD FRONT 
MOVES THROUGH THE AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

AVOID FLOODED AREAS ALONG THE RIVER...AND MOVE PERSONAL BELONGINGS TO HIGHER 
GROUND. NEVER DRIVE THROUGH FLOODED ROADS AS THE DEPTH OF WATER MAY BE TOO GREAT
TO PASS...EVEN IN TRUCKS OR SPORT UTILITY VEHICLES. IF YOU COME ACROSS A FLOODED
ROAD...TURN AROUND DON'T DROWN.

STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA FOR FURTHER INFORMATION 
FROM THE NATIONAL WEATHER SERVICE.

&&

TNC003-251419-
/O.CON.KOHX.FL.W.0002.000000T0000Z-100127T0900Z/
/WTTT1.1.ER.100124T1416Z.100124T2100Z.100127T0900Z.NO/
819 PM CST SUN JAN 24 2010

THE FLOOD WARNING CONTINUES FOR
  THE GARRISON FORK NEAR WARTRACE
* AT 08PM SUNDAY THE STAGE WAS 9.6 FEET. 
* THE RIVER WILL CONTINUE TO FALL...ALTHOUGH THE ONSET OF MORE RAINFALL
  TONIGHT COULD LEAD TO ADDITIONAL RISES.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 8.0 FEET. 
* AT 8.0 FEET...WATER BEGINS TO FLOW OVER THE LOW WATER CROSSING ON BUGSCUFFLE 
  ROAD.

$$
227 
WGUS84 KOHX 251401
FLSOHX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NASHVILLE TN
801 AM CST MON JAN 25 2010

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN TENNESSEE...
 
  GARRISON FORK NEAR WARTRACE AFFECTING BEDFORD COUNTY
 
. RECENT HEAVY RAINFALL HAS CAUSED GARRISON FORK NEAR WARTRACE TO OVERFLOW
ITS BANKS. RIVER LEVELS ARE SUBSIDING AND HAVE FALLEN BELOW FLOOD LEVELS.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

AVOID FLOODED AREAS ALONG THE RIVER...AND MOVE PERSONAL BELONGINGS TO HIGHER 
GROUND. NEVER DRIVE THROUGH FLOODED ROADS AS THE DEPTH OF WATER MAY BE TOO GREAT
TO PASS...EVEN IN TRUCKS OR SPORT UTILITY VEHICLES. IF YOU COME ACROSS A FLOODED
ROAD...TURN AROUND DON'T DROWN.

STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA FOR FURTHER INFORMATION 
FROM THE NATIONAL WEATHER SERVICE.

&&

TNC003-251431-
/O.CAN.KOHX.FL.W.0002.000000T0000Z-100125T1430Z/
/WTTT1.1.ER.100124T1416Z.100124T2100Z.100127T1630Z.NO/
801 AM CST MON JAN 25 2010

THE FLOOD WARNING IS CANCELLED FOR
  THE GARRISON FORK NEAR WARTRACE
* AT 07AM MONDAY THE STAGE WAS 7.1 FEET. 
* FLOOD STAGE IS 8.0 FEET. 
* AT 8.0 FEET...WATER BEGINS TO FLOW OVER THE LOW WATER CROSSING ON BUGSCUFFLE 
  ROAD.

$$
MTP

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this river flood warning went out at Jan 24, 6:01 AM CST, 2 hours 59 minutes earlier.

Area forecast discussion, Jan 24, 6:01 AM CST, 2 hours 59 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE NASHVILLE TN
601 AM CST SUN JAN 24 2010

.UPDATE...FOR 12Z AVIATION DISCUSSION.
&&

.AVIATION...12Z AVIATION DISCUSSION.
UNCERTAINTIES...CEILING HEIGHT TIMING PROGRESSI0NS/FOG FORMATION
AOA 25/06Z/WIND SPEED TIMING DECREASES THRU 25/12Z. SFC COLD
FRONT WILL MOVE SLOWLY...AND EXIT E PORTIONS BY 25/03Z. LIGHT
SHWRS EXPECTED THRU 25/02Z CSV. WRAP AROUND MOISTURE POSSIBLE
...ESPECIALLY PLATEAU...WILL PROVIDE FOR MVFR CEILINGS...AS
UPPER TROUGH MOVES INTO REGION. SOME CLOUD COVER BREAKS
EXPECTED AOA 25/06Z...THUS CAN NOT RULE OUT MVFR FOG VSBYS
RESTRICTIONS PER PLENTIFUL LOW LEVEL MOISTURE POTENTIAL. WIND
GUSTS SHOULD DISSIPATE ACROSS MID STATE W TO E BY 24/15Z.
&&

.PREV DISCUSSION... /ISSUED 554 AM CST SUN JAN 24 2010/

.DISCUSSION...
WIND GUSTS ARE NOW BELOW 30 MPH AT MOST LOCATIONS. WILL ALLOW THE
WIND ADVISORY TO EXPIRE AT 6 AM CST. WILL ISSUE UPDATE SHORTLY
THEREAFTER.
&&

31/JBW
Hazardous weather outlook, Jan 24, 6:04 AM CST, 2 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NASHVILLE TN
604 AM CST SUN JAN 24 2010

TNZ005>011-022>034-056>066-075-077>080-093>095-251200-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON-
HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-
SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-
WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DEKALB-WHITE-
CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-
GILES-
604 AM CST SUN JAN 24 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

WINTRY PRECIPITATION POSSIBLE TOWARD THE END OF WEEK. EVENT STILL
FOUR OR FIVE DAYS AWAY...BUT THE LIKELIHOOD IS ON THE INCREASE.

31/JBW

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 24, 11:31 AM CSTAreal Flood AdvisoryOHXClay, Fentress, Overton, Pickett4 hr
Jan 24, 12:19 PM CSTRiver Flood AdvisoryOHXBedford6 hr
Jan 24, 12:33 PM CSTAreal Flood AdvisoryOHXCumberland, DeKalb, Grundy, Jackson, Putnam, Van Buren and 2 more3 hr
Jan 24, 1:09 PM CSTFlash Flood WarningOHXCumberland, Fentress, Overton, Pickett, Putnam, Van Buren and 2 more3 hr
Jan 24, 3:58 PM CSTSevere Thunderstorm WarningOHXRobertson32 min
Jan 24, 4:07 PM CSTTornado WarningOHXRobertson8 min

Nearby

River Flood Warnings in Tennessee, 2010Every river flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.